# SDR SWAA2022020149471

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 49,398 hours, 28,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E UPPER SHELF PANEL BULB-SEAL BRACKET IS BROKEN/MISSING ON LOWER SIDE; APPROX. ORSS 265. MRKD / INSTALLED BRACKET PER REF SOPM20-50-01
